skin-hair-icon
Penile yeast infection
I apply candid b cream and it used to cure and again starts after 3-4 days. I recently taken some anti bacteria tablets for 7 days with candid b cream. But still it is not going permanently. Every time I use candid b cream. I have this issue from last 5-6 years. red rash and sometimes white, shiny patches on the penis. The skin on the penis become red rash and sometimes white, shiny patches on the penis. The skin on the penis becomes moist, and a thick white substance may be found under the foreskin or other folds of skin. You may also experience itching and a burning feeling on your i under the foreskin or other folds of skin.
63 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Stop candid b cream. you are suffering from candidal balanoposthitis. this means that you have fungal infection on the the fore skin and glans penis. it usually presents as mild itching small red spots on the glans, along with swelling and cracks on the foreskin. due to the swelling there may be difficulty in retracting the foreskin. please send photos using online consult option for proper examination diagnosis and treatment
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
No...contains steroid.. very dangerous... alternate safe cream available...do direct private online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
First you check your diabetes level
Next Steps
Hba1c , cbc, urine routine
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.